# SDR DALA2021021700930

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N341DN
- Make and model: Airbus A321-211
- Aircraft serial: 8134
- Aircraft time: 8,909 hours, 3,861 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RED LAV SMOKE ECAM WENT OUT AFTER 10 SEC. F/A'S INVESTIGATED, NO EVIDENCE OF SMOKE, FUMES OR VAP, HAIRSPRAY. F/A ADVISED LAV 3L. W PERFORMED FIM/TSM A321 26-17-00-810-804-A. NO FAULTS FOUND. NO CLASS 3 MSG. SMOKE DECT LAV L TEST PASSED. CLEANED DUST OFF AN AROUND SMOKE DETECTOR. MCC CONTACTED. OK FOR SVC. (LP# 7603902)
